A Mazur–Ulam theorem for probabilistic normed spaces View Full Text


Ontology type: schema:ScholarlyArticle     


Article Info

DATE

2009-03

AUTHORS

Stefan Cobzaş

ABSTRACT

A classical theorem of S. Mazur and S. Ulam asserts that any surjective isometry between two normed spaces is an affine mapping. D. Mushtari proved in 1968 the same result in the case of random normed spaces in the sense of A. Sherstnev. The aim of the present paper is to show that the result holds also for the probabilistic normed spaces as defined by C. Alsina, B. Schweizer and A. Sklar, Aequationes Math. 46 (1993), 91–98. More... »

PAGES

197-205

Journal

TITLE

Aequationes mathematicae

ISSUE

1-2

VOLUME

77

Author Affiliations

Identifiers

URI

http://scigraph.springernature.com/pub.10.1007/s00010-008-2933-y

DOI

http://dx.doi.org/10.1007/s00010-008-2933-y

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1014044505


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "about": [
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0101", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Pure Mathematics", 
        "type": "DefinedTerm"
      }, 
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/01", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Mathematical Sciences", 
        "type": "DefinedTerm"
      }
    ], 
    "author": [
      {
        "affiliation": {
          "alternateName": "Babe\u0219-Bolyai University", 
          "id": "https://www.grid.ac/institutes/grid.7399.4", 
          "name": [
            "Faculty of Mathematics and Computer Science, Babe\u015f\u2013Bolyai University, RO-3400, Cluj-Napoca, Romania"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Cobza\u015f", 
        "givenName": "Stefan", 
        "id": "sg:person.013554725631.32", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.013554725631.32"
        ], 
        "type": "Person"
      }
    ], 
    "datePublished": "2009-03", 
    "datePublishedReg": "2009-03-01", 
    "description": "A classical theorem of S. Mazur and S. Ulam asserts that any surjective isometry between two normed spaces is an affine mapping. D. Mushtari proved in 1968 the same result in the case of random normed spaces in the sense of A. Sherstnev. The aim of the present paper is to show that the result holds also for the probabilistic normed spaces as defined by C. Alsina, B. Schweizer and A. Sklar, Aequationes Math. 46 (1993), 91\u201398.", 
    "genre": "research_article", 
    "id": "sg:pub.10.1007/s00010-008-2933-y", 
    "inLanguage": [
      "en"
    ], 
    "isAccessibleForFree": false, 
    "isPartOf": [
      {
        "id": "sg:journal.1136868", 
        "issn": [
          "0001-9054", 
          "1420-8903"
        ], 
        "name": "Aequationes mathematicae", 
        "type": "Periodical"
      }, 
      {
        "issueNumber": "1-2", 
        "type": "PublicationIssue"
      }, 
      {
        "type": "PublicationVolume", 
        "volumeNumber": "77"
      }
    ], 
    "name": "A Mazur\u2013Ulam theorem for probabilistic normed spaces", 
    "pagination": "197-205", 
    "productId": [
      {
        "name": "readcube_id", 
        "type": "PropertyValue", 
        "value": [
          "42e7921218346a72f039ff3c0604da21b51ba1749b5a3101f0340815a027c8fd"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1007/s00010-008-2933-y"
        ]
      }, 
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1014044505"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1007/s00010-008-2933-y", 
      "https://app.dimensions.ai/details/publication/pub.1014044505"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2019-04-10T22:24", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-uberresearch-data-dimensions-target-20181106-alternative/cleanup/v134/2549eaecd7973599484d7c17b260dba0a4ecb94b/merge/v9/a6c9fde33151104705d4d7ff012ea9563521a3ce/jats-lookup/v90/0000000001_0000000264/records_8690_00000480.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "http://link.springer.com/10.1007/s00010-008-2933-y"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1007/s00010-008-2933-y'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1007/s00010-008-2933-y'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1007/s00010-008-2933-y'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1007/s00010-008-2933-y'


 

This table displays all metadata directly associated to this object as RDF triples.

61 TRIPLES      20 PREDICATES      27 URIs      19 LITERALS      7 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1007/s00010-008-2933-y schema:about anzsrc-for:01
2 anzsrc-for:0101
3 schema:author N357898d7c94948b088af1afb915bba4a
4 schema:datePublished 2009-03
5 schema:datePublishedReg 2009-03-01
6 schema:description A classical theorem of S. Mazur and S. Ulam asserts that any surjective isometry between two normed spaces is an affine mapping. D. Mushtari proved in 1968 the same result in the case of random normed spaces in the sense of A. Sherstnev. The aim of the present paper is to show that the result holds also for the probabilistic normed spaces as defined by C. Alsina, B. Schweizer and A. Sklar, Aequationes Math. 46 (1993), 91–98.
7 schema:genre research_article
8 schema:inLanguage en
9 schema:isAccessibleForFree false
10 schema:isPartOf N2b34b84d78984d4c884e2d5ab0d76da2
11 Nea548410e7a54e53a10e97cdfdddb201
12 sg:journal.1136868
13 schema:name A Mazur–Ulam theorem for probabilistic normed spaces
14 schema:pagination 197-205
15 schema:productId N23dc0daa5b8446f4b5819f898ffbdd50
16 Ndc1c68404e3c45258954294983049c11
17 Ndfc9fcfd84bb40e4afe743edd798a23b
18 schema:sameAs https://app.dimensions.ai/details/publication/pub.1014044505
19 https://doi.org/10.1007/s00010-008-2933-y
20 schema:sdDatePublished 2019-04-10T22:24
21 schema:sdLicense https://scigraph.springernature.com/explorer/license/
22 schema:sdPublisher Ndb747b69ecb244708901d0414088a13a
23 schema:url http://link.springer.com/10.1007/s00010-008-2933-y
24 sgo:license sg:explorer/license/
25 sgo:sdDataset articles
26 rdf:type schema:ScholarlyArticle
27 N23dc0daa5b8446f4b5819f898ffbdd50 schema:name dimensions_id
28 schema:value pub.1014044505
29 rdf:type schema:PropertyValue
30 N2b34b84d78984d4c884e2d5ab0d76da2 schema:issueNumber 1-2
31 rdf:type schema:PublicationIssue
32 N357898d7c94948b088af1afb915bba4a rdf:first sg:person.013554725631.32
33 rdf:rest rdf:nil
34 Ndb747b69ecb244708901d0414088a13a schema:name Springer Nature - SN SciGraph project
35 rdf:type schema:Organization
36 Ndc1c68404e3c45258954294983049c11 schema:name doi
37 schema:value 10.1007/s00010-008-2933-y
38 rdf:type schema:PropertyValue
39 Ndfc9fcfd84bb40e4afe743edd798a23b schema:name readcube_id
40 schema:value 42e7921218346a72f039ff3c0604da21b51ba1749b5a3101f0340815a027c8fd
41 rdf:type schema:PropertyValue
42 Nea548410e7a54e53a10e97cdfdddb201 schema:volumeNumber 77
43 rdf:type schema:PublicationVolume
44 anzsrc-for:01 schema:inDefinedTermSet anzsrc-for:
45 schema:name Mathematical Sciences
46 rdf:type schema:DefinedTerm
47 anzsrc-for:0101 schema:inDefinedTermSet anzsrc-for:
48 schema:name Pure Mathematics
49 rdf:type schema:DefinedTerm
50 sg:journal.1136868 schema:issn 0001-9054
51 1420-8903
52 schema:name Aequationes mathematicae
53 rdf:type schema:Periodical
54 sg:person.013554725631.32 schema:affiliation https://www.grid.ac/institutes/grid.7399.4
55 schema:familyName Cobzaş
56 schema:givenName Stefan
57 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.013554725631.32
58 rdf:type schema:Person
59 https://www.grid.ac/institutes/grid.7399.4 schema:alternateName Babeș-Bolyai University
60 schema:name Faculty of Mathematics and Computer Science, Babeş–Bolyai University, RO-3400, Cluj-Napoca, Romania
61 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...